Pacific Journal of Mathematics

Inverting operators for singular boundary value problems.

C. L. Irwin

Article information

Source
Pacific J. Math., Volume 36, Number 2 (1971), 379-386.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102971075

Mathematical Reviews number (MathSciNet)
MR0287337

Zentralblatt MATH identifier
0212.15803

Subjects
Primary: 47.10
Secondary: 34.00

Citation

Irwin, C. L. Inverting operators for singular boundary value problems. Pacific J. Math. 36 (1971), no. 2, 379--386. https://projecteuclid.org/euclid.pjm/1102971075


Export citation

References

  • [1] H. E. Benzinger, Green's functions on large intervals.Preliminary Report, Notices Amer. Math. Soc. 16 (1969), 114.
  • [2] E. A. Coddington and N. Levinson, Theory of OrdinaryDifferentialEquations, McGraw Hill Book Co., Inc., 1955.
  • [3] J. W. Neuberger, Concerning boundary value problems, Pacific J. Math. 10 (1960), 1385-1392.
  • [4] A. J. Zettl, Quasi-DifferentialOperators in Hilbert Space, M. R. C. Technical Summary Report No. 845, 1968.